Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Total paracompactness of real GO-spaces


Authors: Zoltán T. Balogh and Harold Bennett
Journal: Proc. Amer. Math. Soc. 101 (1987), 753-760
MSC: Primary 54F05; Secondary 54D18
MathSciNet review: 911046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A topological space is said to be totally paracompact (resp. totally metacompact) if every open base of it has a locally finite (resp. pointfinite) subcover. In this paper we characterize all totally paracompact GO-spaces constructed on the real line. It turns out that in the class of GO-spaces on the real line, total paracompactness and total metacompactness are equivalent. Another consequence of our characterization is that totally metacompact GO-spaces on the real line are metrizable. Questions and partial results are given concerning total paracompactness in subspaces of real GO-spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F05, 54D18

Retrieve articles in all journals with MSC: 54F05, 54D18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0911046-2
PII: S 0002-9939(1987)0911046-2
Keywords: Real GO-space, totally paracompact, totally metacompact, dense and codense example, metrizable
Article copyright: © Copyright 1987 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia